# SDR AALA202506302410

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 47,471 hours, 19,895 cycles
- Engine: Cfmint CFM567B20
- Engine time: 45,109 hours, 18,773 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Part time: 45,109 hours, 18,773 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: EGT OVER TEMP ON THE NUMBER 2 ENGINE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW. ACCOMPLISHED AMM 71-00-00-800-804-F00 AND CONTACTED ENGINE DESK FOUND NUMBER 2 ENGINE EXCEEDANCE IN AREA "B" NO EEC FAULTS ENGINE IS LOW MARGIN ENGINE. NUMBER 2 ENGINE IS OKAY FOR CONTINUED SERVICE. WITHIN ENGINE LIMITS.
